my friend took some DayQuil that has been in his hot car for a week already and he says his pupils are dialated and not sure why he is having that reaction to it , he never has had this problem before
Dayquil is definitely affected by sitting in the heat of a car for a week. It should not be consumed because the makers insist that it be kept out of the heat. A car increases the heat temperature. At healthgrades dot com, it says that the cough medicine without being in heat can cause pupils to dilate. They will return to normal when the cough medicine wears off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2011 • 1 answer
Posted 16 Nov 2012 • 6 answers
Posted 21 Feb 2014 • 1 answer
Posted 4 Jan 2015 • 1 answer
I took dayquil 4 hours apart 1 pill at 12 and the other at 4 or 5 pm could I take theraflu at 12 am?
Posted 22 Jan 2016 • 0 answers